Ruby Red Posted October 30, 2009 Share Posted October 30, 2009 I woke up 20 minutes ago. My heart was racing, I was sweating, I couldn't stop shaking and I was nauseas like you wouldn't believe. I just finished throwing up a whole lot of bile and my heart is no longer racing, but 'fluttering' and I still can't stop shaking. I'm freezing cold but it's supposed to be a warm night here. Is it the Epilim and Fluoxetine clashing? Or just severe side effects from on or the other? I can't find any information about if these two drugs interact badly and I can't contact anyone about it because it's 5:30am. I can't call the doctor who prescribed them to me later today either because it's Saturday and she doesn't work on weekends. I just want to know if this will pass, if I should keep taking the meds or if it's something more serious. I've never had side effects like this with any drug. It doesn't feel normal but I might just be overreacting. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.